# SDR AALA202511106585

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 69,898 hours, 29,362 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 5748
- Condition: Failed
- Location: Zone 200
- Part time: 4,658 hours, 2,211 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: SPEED LIMIT FLAG APPEARS INTERMITTENTLY ON CAPTAIN'S PFD. WHEN THE FLAG APPEARS THE MIN MANEUVERING AMBER BAR DISAPPEARS AS WELL AS THE VERTICAL PORTION OF THE CAPTAIN'S FLIGHT DIRECTOR, WHICH THEN DISENGAGES THE AUTOPILOT. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. REMOVED AND REPLACED LEFT (AOA)-ANGLE OF ATTACK. PER AMM 34-21-05.
